skin-hair-icon
Skin getting dark day by day
Does any facial fairness cream has opposite effect evenwhen we stop using it My face getting dark more dark after stop using fairness cream Plz suggests me any herbal cream for fairness of skin
71 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't worry..safe medicine available..Undergo glutathione therapy.. otherwise few creams also available...for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Yes if the cream contains steroid
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
No cream, herbal or otherwise can make you "fair". You should get yourself properly examined Consult online for proper evaluation and treatment
Next Steps
Consult online
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.